| Model Number |
ENSITE-DWS-01 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation ablation procedure, a clinically significant delay occurred.Initially the geometry was too large so that during the ablation, without a contact pressure measure, it was not clear when the physician was on the wall of the heart or not with the catheter.The lesion was placed by the system far outside the geometry and this resulted in a clinically significant delay.Despite the issue, the procedure was still able to be completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.Based off of the information received from the field and review of the ensite x cardiac mapping system verifying that in some cases a model bloat/false space can occur, the reported event was confirmed.